# SDR EVCA201904300001

- Difficulty date: April 30, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N496AE
- Make and model: Bell 407
- Aircraft serial: 53328
- Aircraft time: 9,856 hours, 34,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT OUR SWRMO, FOUND BAGGAGE COMPARTMENT OVERHEAD STIFFENER CRACKED/MISSING NUT PLATES.   REMOVED DAMAGED STIFFENER AND REPLACED WITH NEW STIFFENER PN 206-032-309-095 AND DAMAGED SUPPORT WITH NEW SUPPORT PN 206-032-309-113 . ALL MAINTENANCE ACCOMPLISHED WITH REFERENCE TO BHT ALL SRM CH 3
